# SDR AALA971201

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AREA OF CORROSION BOTTOM OF NR 2 FUEL TANK SKIN ABOVE LEFT PRIMARY HEAT EXCHANGER, 1 INCH BY 2 INCH AREA, STA 827 LEFT PLENUM.  INSTALLED DOUBLER.  REF:  SRM 57-30-3, FIG 10.   TST:  69,183 HOURS.  CYCLES, 47,232.  (X)
